# SDR ASOA2014052710597

- Difficulty date: May 5, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349.00 TRANSVERSE BEAM IS CORRODED OTBD OF RBL 27.00.   REO 601R-53-21-2534 REV--HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NRI WORK CARD.  RII'S HAVE BEEN ACCOMPLISHED IAW GMM 3-3 PROCEDURES PRIOR TO THE ACFT BEING RETURNED TO SERVICE.
